International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 707-710
On matrix convexity of the Moore-Penrose inverse
1Department of Mathematics, La Trobe University, Bundoora, Victoria 3083, Australia
2Faculty of Textil Technology, University of Zagreb, Zagreb, Croatia
Received 12 December 1994; Revised 28 June 1995
Copyright © 1996 B. Mond and J. E. Pečarić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractMatrix convexity of the Moore-Penrose inverse was
considered in the recent literature.
Here we give some converse inequalities as well as further generalizations.